# SDR NSVA2011030

- Difficulty date: February 15, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N214WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4214
- Aircraft time: 5,533 hours, 5,397 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Part number: 4100S02804
- Part serial: OH1434
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, CREW NOTICED SMELL (NO SMOKE) THEN ENG ADPT HEAT 2 LIGHT.  CREW RETURNED TO GATE AND DEPLANED THE PASSAENGERS.  MAINTENANCE HAS DEFERRED THIS SYSTEM.
